# SDR SWIA972573

- Difficulty date: May 15, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 11,796 hours, 16,982 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Condition: Malfunctioned
- Location: Deice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

RIGHT DUCT LEAK ILLUMINATED IN FLIGHT.  RAN QRH PROCEDURES.  DID PRECAUTIONARY SHUT DOWN AND RESTART, LIGHT ILLUMINATED AGAIN.  SHUT DOWN NR 2 ENGINE AND SHOT SINGLE ENGINE APPROACH.  FOUND RIGHT DEICE REGULATOR DRAIN BOWL BLOWN OFF REGULATOR.  REPLACED RIGHT DEICE PRESSURE REGULATOR.  REINSTALLED REGULATOR DRAIN BOWL.  RAN BOTH ENGINES AND BLEEDS FOR 10 MIN AT SEVERAL POWER SETTINGS.  ALL CHECKS GOOD.  S/N ON  RF-2238.
